# SDR DALA2024111911081

- Difficulty date: November 17, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 74,824 hours, 25,067 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Disengaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5801 R1 DOOR GIRT BAR CAME OFF WITH DOOR CLOSED. CORRECTIVE ACTION: RESECURRED R1 DOOR SLIDER PER B757 AMM 25-66. (6088414)
